150
By Tingly - / Monday 16 August 2010 03:12 / United States
Add a comment
You must be logged in to be able to post comments!
Create my account Sign in
Top comments
Comments
Reply

YDI for realizing that that tingly feeling on your face when you put a new combination of acne wash, acne medication, and your usual moisturizer on was not, in fact, "it working." It was slowly peeling away the top layer of skin. You look and feel sunburned. You also still have acne and oily skin.

Reply

skroal, i dont know who you are, but i think i love you. your uncanny ability to completely flip around everything the OP says in order to place the blame on them is simply amazing. i am amazed. bravo good sir, bravo!

Reply

Hey Sean, did you know your bacne spells "Citibank" in Braille? PS: Use an anti-acne facewash or antibacterial soap on your back. I don't have bacne but I use my Burt's Bees stuff on any potential outbreak spots.

Reply

it's called exfoliation, by removing the top layer of skin, the anaerobic acne bacteria is exposed to oxygen (which kills it). it takes a while but you should clear up in a week or two

Reply

136 You seem to be the only one who has some sense. OP most acne treatments given to you by a doc make your skin peel and using 3 diff kinds can really agrevate your skin. It's not bad to use 3. It just makes it worse. Try backing off some treatments. Don't stop though! After 2 or 3 weeks, there should be improvement.

Reply

I f*cking hate people like that. who's answer to everything is to sue. like HOLY F*UCK solve your own problems and stop screwing up other people's lives. that's bullshit.

Loading data…